# SDR 20000911SH029

- Difficulty date: August 24, 2000
- Submitted: September 11, 2000
- Operation: General aviation
- Aircraft: N4177R
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449046
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 62701125
- Condition: Frayed
- Part time: 2,297 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND BALANCE CABLE FRAYED, NEW CABLE INSTALLED.  (X)
